M. Dutta, Kanchan Prabha Manocha, "A class of orthogonal polynomials of a new type", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 940282, 10 pages, 1983. https://doi.org/10.1155/S0161171283000150
A class of orthogonal polynomials of a new type
The purpose of this paper is to study a class of polynomials associated with a class of differential equations, where is fixed, is a variable parameter, is fixed positive integer and is a non-negative integer . We also obtain all the important properties of this class of polynomials including Rodrigues' formulas, generating function, and recurrence relations. Several special cases of interest are obtained from our analysis.
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.